“Ms. A,” A 46-year-old married woman, had a 15-year history of bipolar II disorder according to DSM-IV-TR criteria. She had no history of other general medical disease or drug abuse. She had experienced at least two documented hypomanic episodes each year, and at presentation was undergoing a 10-month depressive episode. She showed feelings of guilt, loss of motivation, and suicidal ideation. Her medications included nortriptyline 50 mg/day, valproate 400 mg/day, and lithium 400 mg/day. Although her nortriptyline dosage was increased to 55 mg/day, her depressive symptoms persisted and she became overly sedated for 4 weeks. After that, pramipexole 0.25 mg/day was added, and nortriptyline was discontinued. Two weeks after the addition of pramipexole, she noticed difficulty wearing her shoes and walking. Physical examination revealed severe pitting edema of both lower limbs extending to the feet. Laboratory studies including serum glucose, creatinine, hemoglobin, total protein, albumin, and thyroid-stimulating hormone were normal. Chest X-ray was also normal, and doppler ultrasounds of both lower limbs were negative for deep-vein thrombosis. All data ruled out congestive heart failure, renal failure, nephritic syndrome, thyroid dysfunction, or obstruction to venous return as possible explanations for the pitting edema. Because of a suspicion of pramipexole-induced edema, pramipexole was discontinued immediately. Her pitting edema in both lower limbs was improved within 2 weeks. There was no recurrence of edema during 5 months of follow-up.